Vol. 53, No. 2, 2008 · Contents

Huashui Zhan, Junning Zhao:
Some remarks on Prandtl system

Jin-Zhi Liu, Zhi-Yuan Jiang, Ai-Xiang Wu:
The existence of periodic solutions for a class of nonlinear functional differential equations

Angela Handlovicova, Karol Mikula:
Stability and consistency of the semi-implicit co-volume scheme for regularized mean curvature flow equation in level set formulation

Andrei Irimia:
Calculation of the magnetic field due to a bioelectric current dipole in an ellipsoid

Nils Svanstedt:
Multiscale stochastic homogenization of convection-diffusion equations

[Contents of Applications of Mathematics]